# SDR MALA100106

- Difficulty date: August 9, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N444XJ
- Make and model: Saab 340B
- Aircraft serial: 340B444
- Aircraft time: 25,930 hours, 29,056 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Eel Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ARM SWITCH ON F/A CONTROL PANEL DOES NOT ILLUMINATE. RELAMPED F/A'S EMERGENCY LIGHT SWITCH, PN 85 AS REQUIRED (2 EACH).
